# SDR CALA2021091001557

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 2,507 hours, 873 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Eng Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND, EVIDENCE OF OIL STREAK ON O/B #1 ENGINE REVERSER HALF. FOUND IDG OIL LEVEL LOW.   SERVICED IDG TO FULL. ADDED 3 QTS. REF. AMM-12-13-21-600-801. ACCOMPLISHED 5 MIN IDLE RUN. NO EVIDENCE OF OIL LEAK NOTED.
